# SDR SWAA2015123147552

- Difficulty date: December 8, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,335 hours, 24,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STATION 500D - 514C, RBL 25 TO LBL 25.  R & R SUPPORT IAW SRM.
